# SDR SWAA2025012277349

- Difficulty date: December 14, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS (2EA) ON STUB FRAME LOCATED ON BS 296 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTHS 1.00 IN. AND 0.812 IN. APPROX. AT PASSENGER CABIN 2024-766801<[01] REPLACED STUB FRAME LOCATED ON BS 296 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA IAW B737 700 SRM 51-40-02-0G AND DWG 141A8370 SHEET 9 REV D. REFER TO INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED STUB FRAME LOCATED ON BS 296 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA IAW B737 700 SRM 51-40-02-0G AND DWG 141A8370 SHEET 9 REV D. REFER TO INDIVIDUAL SIGN OFF BELOW. RII
